Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 398, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 28, 2008, 7:51 PM CDT for Bowie County, Cass County, Texas; Miller County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2008, 7:51 PM CDT (00:51 UTC)
- Expired
- Jun 28, 2008, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Miller County, AR, Bowie County, TX, Cass County, TX
The radar
The Shreveport radar (KSHV), 99 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 6:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 2385 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:59 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 28, 6:59 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 659 PM CDT SAT JUN 28 2008 ...A QUICK UPDATE TO THE FORECAST WILL BE COMING... .DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUE THEIR SLUGGISH PROGRESSION SOUTHWARD EARLY THIS EVENING. PER DISCUSSION WITH THE STORM PREDICTION CENTER...THINKING IS THAT CONVECTIVE ACTIVITY WILL BE ENHANCED BY THE LOW-LEVEL JET AFTER SUNSET. HOWEVER...THERE ARE STILL SOME QUESTIONS AS TO HOW FAR SOUTH THE LINE WILL PROGRESS THIS EVENING. MAIN REASON FOR THIS UPDATE IS FOR SEVERE THUNDERSTORM WATCH 636...WHICH IS IN EFFECT UNTIL 1 AM. I HAVE ALSO MADE A FEW ADJUSTMENTS TO THE HOURLY TEMPERATURE/DEWPOINT GRIDS...AS WELL AS THE POP/WEATHER GRIDS BASED ON OBSERVED TRENDS. ISC GRIDS HAVE BEEN SENT AND SHOULD BE POSTED TO THE INTERNET. AN UPDATED SUITE OF PRODUCTS WILL BE ISSUED SHORTLY. /21/ && .PREV DISCUSSION... /ISSUED 326 PM CDT SAT JUN 28 2008/ DISCUSSION... CONVECTION FIRING ALONG BOUNDARIES TO OUR N AND W HAVE PROMPTED SVR WATCH 634 TIL 03Z. MOST OF THIS IS HEAT AND INSTABILITY DRIVEN WITH LITTLE SHEAR...EXPECTED TO DIMINISH WITH SUNSET. COLD FRONT A LITTLE FURTHER N WILL CONTINUE TO MOVE TOWARD THE AREA...WITH THE EXPECTATION OF CONVECTION DEVELOPING OVERNIGHT AND CONTINUING THROUGH THE DAY SUNDAY. AS RIDGE ALOFT OVER WRN U.S. BUILD AND UPPER LOW SPINS OVER GRT LAKES...OUR FLOW ALOFT WILL BECOME NWRLY WHICH WILL PUSH THE FRONT AND PRECIP THROUGH. EXPECTING FAIR DAYS EARLY IN THE WORKWEEK...AS THE MAIN RESULT WITH THE COLD FRONT WILL BE A LESS HUMID AIRMASS THUS MIN TEMPS EARLY IN THE WEEK SHOULD BE MOSTLY IN THE 60S...BUT MAX TEMPS STILL PASSING 90. THE POTENTIAL FOR NW FLOW MCS/S MAY RESUME DURING WEDNESDAY AFTER SUFFICIENT MOISTURE RETURN. ALSO...MAYBE ANOTHER PUSH OF TROPICAL MOISTURE FROM THE GULF INTO THE NW GULF COAST LATE THIS WEEK...MAY LEAD TO AN OCCASIONALLY WET WEEKEND FOR DAY 7 AND 8. /17/ AVIATION... SCT CONVECTION CONTINUES ACROSS THE ERN SECTIONS OF NCNTRL LA/SCNTRL AR THIS AFTERNOON...MAINLY ALONG/AHEAD OF SLOWING OUTFLOW BNDRY OVER SW/SCNTRL AR FROM THIS MORNING/S AR MCS...AND ALSO IN VC OF A WEAK SHEAR AXIS WHICH REMAINS OVER SW AND CNTRL LA...INTO CNTRL MS. WEAK SEABREEZE ALSO CONTINUES TO DRIFT N TOWARDS THE TOLEDO BEND COUNTRY OF DEEP E TX/WCNTRL LA...AND IS DOUBTFUL THIS CONVECTION WILL EVEN REACH THE I-20 CORRIDOR BEFORE DIMINISHING BY EARLY EVENING. WILL LIKELY SEE MVFR RESTRICTIONS TO CIGS AND VSBYS IN/NEAR CONVECTION...ALONG WITH GUSTY WINDS TO 25-30KTS IN THE STRONGER STORMS. WHILE MUCH OF THIS CONVECTION WILL LIKELY DIMINISH EARLY THIS EVENING...FOCUS WILL TURN TO THE N AND NW...AS SCT TO NUMEROUS STORMS WILL FIRE ALONG/AHEAD OF A SEWD MOVING COLD FRONT OVER SRN/SE OK/WRN AR. IT REMAINS UNCERTAIN IF STORMS WILL HOLD TOGETHER TO REACH THE SW AR TERMINALS /TXK AND ELD/ BETWEEN 00-06Z...AS INSTABILITY SHOULD WANE OVER THESE AREAS AFTER SUNSET...AND ADDITIONAL CONVECTION DEVELOPS ALONG THE FRONTAL BNDRY ITSELF. THE FRONT SHOULD NEAR THE AR/LA LINE BY 12Z SUNDAY...WITH SCATTERED CONVECTION PERSISTING ALONG THE I-20 CORRIDOR OF E TX/N LA THROUGH MUCH OF THE MORNING. CIGS WILL LIKELY DETERIORATE WITH THE CONVECTION THEMSELVES...ALTHOUGH CIG IMPROVEMENTS WILL BE SEEN FROM N TO S BY AFTERNOON AS THE FRONT/CONVECTION SLIPS S. SW WINDS 5-10KTS THIS EVENING WILL BECOME NW AFTER THE FROPA SUNDAY. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 89 68 91 / 30 60 30 10 MLU 72 88 68 90 / 30 60 30 10 DEQ 71 87 63 89 / 70 40 10 0 TXK 73 87 65 90 / 60 50 10 0 ELD 72 87 64 90 / 50 50 10 0 TYR 74 86 68 91 / 40 60 30 10 GGG 73 87 66 91 / 40 60 30 10 LFK 73 90 70 92 / 20 50 40 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && EVENING FORECAST CREW...BUTTS/44/15 AFTERNOON FORECAST CREW...17/15
Hazardous weather outlook, Jun 28, 12:00 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT JUN 28 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-291100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...SOUTHWEST AND SOUTH CENTRAL ARKANSAS...NORTHEAST AND DEEP EAST TEXAS AND NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... LOOK FOR WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TODAY...MAINLY ACROSS THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS AND WEST CENTRAL LOUISIANA...AS WELL AS EAST CENTRAL AND NORTHEAST LOUISIANA. THIS ACTIVITY SHOULD SLOWLY DISSIPATE IN COVERAGE AND INTENSITY THROUGH THE EVENING HOURS. BY THIS AFTERNOON INTO THE OVERNIGHT HOURS...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO SOUTHEAST OKLAHOMA AND PORTIONS OF SOUTHWEST ARKANSAS. SOME OF THESE STORMS COULD BE SEVERE...PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL. THUNDERSTORM ACTIVITY ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS WILL BECOME LIKELY BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS SHOULD BE ONGOING ALONG AND NORTH OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS JUST BEFORE SUNRISE SUNDAY MORNING. THIS ACTIVITY WILL SPREAD SOUTHWARD TOWARDS THE INTERSTATE 20 CORRIDOR DURING THE DAY SUNDAY. AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH SOME LARGE HAIL. THE ACTIVITY SHOULD BEGIN TO WEAKEN AS THE FRONT PUSHES THROUGH THE REGION BY LATE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION...MAY BE NEEDED ACROSS THE NORTHERN THIRD OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS BY THIS EVENING DUE TO THE ANTICIPATION OF STRONG TO SEVERE THUNDERSTORMS. 17
In the hours before
Special weather statement, Jun 28, 5:14 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
514 PM CDT SAT JUN 28 2008
ARZ050-051-282315-
HOWARD-SEVIER-
514 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 615 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
SEVIER AND HOWARD
INCLUDING THE FOLLOWING LOCATIONS
ATHENS...CENTER POINT...CORINTH...DIERKS...GILLHAM...LOCKESBURG
AND UMPIRE
AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
ATHENS TO WICKES...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF UMPIRE TO 14 MILES NORTHWEST OF UMPIRE...MOVING SOUTH SOUTHEAST
AT 21 MPH.
WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS...AS THEY
AFFECT THE ATHENS COMMUNITY AROUND 520 PM...UMPIRE AND GILLHAM
AROUND 530 PM.
SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED.
LAT...LON 3436 9393 3428 9392 3427 9391 3419 9391
3418 9380 3402 9381 3389 9427 3420 9435
3421 9425 3435 9426 3436 9425
TIME...MOT...LOC 2214Z 347DEG 18KT 3440 9397 3433 9428
15Special weather statement, Jun 28, 5:55 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
555 PM CDT SAT JUN 28 2008
LAZ020-282345-
GRANT-
555 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 645 PM CDT FOR THE FOLLOWING PARISH
IN NORTH CENTRAL LOUISIANA
GRANT
INCLUDING THE FOLLOWING LOCATIONS
DRY PRONG...LAKE IATT AND WILLIANA
AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF COLFAX...OR ON THE NORTHWEST
SHORE OF LAKE IATT...MOVING SOUTHEAST AT 12 MPH. THIS STORM WILL
MOVE EAST SOUTHEAST ALONG THE NORTH SHORE OF LAKE IATT NEAR HIGHWAY
122 TO NEAR THE FAIRCLOTH COMMUNITY THROUGH 610 PM.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
SHOULD THIS STORM INTENSIFY FURTHER...A SEVERE THUNDERSTORM WARNING
MAY BE NEEDED.
LAT...LON 3162 9237 3147 9263 3163 9277 3173 9258
TIME...MOT...LOC 2255Z 317DEG 10KT 3161 9268
15Special weather statement, Jun 28, 6:40 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 PM CDT SAT JUN 28 2008
ARZ051-059>061-290045-
HEMPSTEAD-HOWARD-LITTLE RIVER-NEVADA-
640 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 745 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
LITTLE RIVER...NEVADA...HEMPSTEAD AND HOWARD
INCLUDING THE FOLLOWING LOCATIONS
BLEVINS...BLUFF CITY...BODCAW...EMMET...FULTON...HOPE...MINERAL
SPRINGS...NASHVILLE...PERRYTOWN...PRESCOTT...ROSSTON...
SARATOGA...TOLLETTE AND WASHINGTON
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANTOINE TO MINERAL
SPRINGS...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF
MURFREESBORO TO MINERAL SPRINGS...MOVING SOUTHEAST AT 24 MPH. OTHER
STRONG THUNDERSTORMS WERE DEVELOPING OUT AHEAD OF THE MAIN LINE
BETWEEN WASHINTON AND BLEVINS...AND WERE NEARLY STATIONARY. THESE
STORMS WILL AFFECT THE CITIES OF TOLLETTE...FULTON...BLEVINS...HOPE...
AND PRESCOTT DURING THE NEXT HOUR.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED.
LAT...LON 3395 9351 3397 9348 3397 9337 3392 9330
3385 9328 3380 9312 3371 9310 3356 9312
3349 9371 3361 9381 3359 9390 3370 9405
3379 9405 3375 9403 3375 9396 3382 9397
3389 9404 3402 9375
TIME...MOT...LOC 2340Z 332DEG 21KT 3406 9343 3385 9400
15Special weather statement, Jun 28, 7:29 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT SAT JUN 28 2008
ARZ060-061-071-072-290130-
COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-
729 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 830 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
NEVADA...HEMPSTEAD...COLUMBIA AND LAFAYETTE
INCLUDING THE FOLLOWING LOCATIONS
BLUFF CITY...BODCAW...BUCKNER...EMMET...HOPE...LEWISVILLE...
MAGNOLIA...MCNEIL...PERRYTOWN...PRESCOTT...ROSSTON...STAMPS...
WALDO AND WILLISVILLE
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PRESCOTT TO 5 MILES
SOUTHEAST OF EMMET TO HOPE...OR ALONG A LINE EXTENDING FROM PRESCOTT
TO 9 MILES EAST OF HOPE TO HOPE...MOVING SOUTHEAST AT 24 MPH. THESE
STORMS WILL AFFECT THE COMMUNITIES OF FALCON AND ROSSTON BY
8 PM...AND ALSO THE CITY OF MAGNOLIA AROUND 830 PM.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED.
LAT...LON 3393 9332 3385 9328 3384 9319 3380 9313
3325 9310 3324 9369 3328 9369 3333 9366
3333 9369 3338 9367 3340 9371 3349 9372
3372 9380 3376 9350 3394 9334
TIME...MOT...LOC 0029Z 332DEG 21KT 3375 9332 3364 9342
3361 9363
15Special weather statement, Jun 28, 7:35 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 PM CDT SAT JUN 28 2008
ARZ059-OKZ077-TXZ096-097-108-109-111-290130-
BOWIE-FRANKLIN-LITTLE RIVER-MCCURTAIN-MORRIS-RED RIVER-TITUS-
735 PM CDT SAT JUN 28 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 830 PM CDT FOR THE FOLLOWING
COUNTIES
IN SOUTHWEST ARKANSAS
LITTLE RIVER
IN SOUTHEAST OKLAHOMA
MCCURTAIN
IN NORTHEAST TEXAS
RED RIVER...BOWIE...TITUS...FRANKLIN AND MORRIS
INCLUDING THE FOLLOWING LOCATIONS
ARKINDA...FOREMAN...WINTHROP...BAGWELL...BOGATA...BOXELDER...
CLARKSVILLE...DALBY SPRINGS...DE KALB...HAGANSPORT...HOOKS...NEW
BOSTON...SIMMS...US 259 AND I 30 INTERSECTION AND WILKERSON
AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF FOREMAN TO 10 MILES EAST OF
CLARKSVILLE TO 12 MILES NORTHEAST OF PARIS...MOVING SOUTHEAST AT
23 MPH. THESE STORMS WILL AFFECT THE CITIES OF BOGOTA...TALCO...
BOXELDER...DEKALB...AND FOREMAN DURING THE NEXT 30 TO 45 MINUTES.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. IDABEL OKLAHOMA
RECORDED A WIND GUST OF 40 MPH AS THESE STORMS MOVED THROUGH DURING
THE LAST HALF HOUR.
LAT...LON 3380 9531 3376 9489 3385 9434 3340 9423
3327 9466 3330 9530 3346 9531
TIME...MOT...LOC 0035Z 337DEG 20KT 3378 9454 3363 9487
3374 9536
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:35 PM CDT | Special Weather Statement | SHV | Bowie, Red River | 55 min |
| Jun 28, 8:32 PM CDT | Special Weather Statement | SHV | Camp, Cass, Franklin, Marion, Morris, Titus and 2 more | 58 min |
| Jun 28, 9:02 PM CDT | Special Weather Statement | SHV | Marion | 28 min |
| Jun 28, 9:08 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 67 min |
| Jun 28, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola | 56 min |
| Jun 28, 10:04 PM CDT | Special Weather Statement | SHV | Gregg, Rusk, Smith | 56 min |
| Jun 28, 10:47 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 43 min |
| Jun 29, 2:34 PM CDT | Severe Thunderstorm Warning | SHV | Angelina | 37 min |
| Jun 29, 2:46 PM CDT | Special Weather Statement | SHV | Sabine, San Augustine | 59 min |
| Jun 29, 5:02 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 28 min |
| Jun 29, 5:32 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 43 min |
| Jun 29, 5:37 PM CDT | Special Weather Statement | SHV | Shelby | 53 min |
| Jun 28, 8:09 PM CDT | Special Weather Statement | SHV | Bossier | 36 min |
| Jun 28, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 62 min |
| Jun 28, 7:29 PM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 61 min |
| Jun 28, 8:39 PM CDT | Special Weather Statement | SHV | Columbia, Lafayette, Miller, Union | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.